MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVX DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVX DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795256
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an unspecified procedure in the cardiovascular operating room was unable to be completed on the epiq cvx ultrasound system due to an image artifact.The user exchanged the ultrasound system to complete the procedure.No further information is available.Additional information is being obtained to determine patient impact.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A qualified field service engineer evaluated the system and was unable to reproduce the reported image artifact.The ultrasound system was returned for further evaluation.The engineering team also could not replicate the reported image artifact as described by the customer.Additional information regarding the patient outcome was requested, but the customer did not provide the requested details.The reported concern was initially reported as a product problem because there was no indication of a serious injury.However we are conservatively submitting this final report as a serious injury.

Brand Name
EPIQ CVX DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23284969
Report Number3019216-2025-000359
Device Sequence Number12972734
Product Code IYN
UDI-Device Identifier00884838123960
UDI-Public(01)00884838123960
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795256
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown